# SDR SWAA2023101108822

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 25,766 hours, 12,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H (SERVICE DOOR) EMERGENCY SLIDE COMPARTMENT ASSY QUICK RELEASE BRACKET BROKEN<[01] REMOVED AND REPLACED R1 DOOR EMERGENCY SLIDE COVER BRACKET HINGE PER SRM 51-40-02
